# SDR TRBA20120702001

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,741 hours, 38,170 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION, FOUND THE EMERGENCY FLOOR LIGHT STRIP MISSING END CAP AT SEAT 8B AND 10B.  THE ACFT WAS REMOVED FROM SERVICE.  FOUND END CAPS AND REINSTALLED AT SEATS 8B AND 10B IAW JIC 25-28-21, RAI 10000.  THE OPS CHECK WAS GOOD. THE ACFT WAS RETURNED TO SERVICE.
